MAUDE Adverse Event Report: VIVEVE, INC. VIVEVE SYSTEM; ELECTROSURGICAL SYSTEM

VIVEVE, INC. VIVEVE SYSTEM; ELECTROSURGICAL SYSTEM
Model Number 88003S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received a report from the patient via email on 20feb2020 alleging that she was burned during a treatment that occurred on (b)(6) 2020.Viveve contacted the treatment clinic and found that the actual treatment date was (b)(6) 2020.The treating physician had seen no burn and was treating the irritation with elta md silver gel.We have continued to reach out the clinic, the clinic has reached out to the patient, but no further information has been forthcoming.The only single use porting of the viveve system is the tip and it was not reused.The tip was not returned to viveve for investigation as the treating clinic no longer had the tip.Following fda's decision tree, this incident would have shown as non-reportable; however, viveve is reporting to provide additional information to the patient voluntary report to fda.
 
Event or Problem Description
Viveve does not believe this meets the criteria for a reportable event per the fda medical device reporting for manufacturers, guidance issued july 9, 2013.Viveve is reporting for completeness as we are aware the patient has voluntarily reported.Patient reported pain and an assumed burn.Followed up with the physician included irritation, no evidence of burn.

Brand Name
VIVEVE SYSTEM
Common Device Name
ELECTROSURGICAL SYSTEM
Manufacturer (Section D)
VIVEVE, INC.
345 inverness drive south
building b, suite 250
englewood, co
MDR Report Key9776962
Report Number3013565579-2020-00002
Device Sequence Number2185634
Product Code GEI
UDI-Device Identifier00850794007132
UDI-Public00850794007132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number88003S
Device Catalogue NumberVIVGE01S
Device Lot Number020140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;